Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS Lincoln, IL

May 27, 2013Peoria County, Stark County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 27, 2013, 4:57 AM CDT for Peoria County, Stark County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2013, 4:57 AM CDT (09:57 UTC)
Expired
May 27, 2013, 11:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:30 AM CDTHEAVY RAIN 3.1Toulon, IL
May 27, 7:30 AM CDTHEAVY RAIN 2.725 Ne Wyoming, ILSWOP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS53 KILX 270957
FFWILX
ILC143-175-271600-
/O.NEW.KILX.FF.W.0020.130527T0957Z-130527T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
457 AM CDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 1100 AM CDT

* AT 454 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
  FLOODING ACROSS THE WARNED AREA. WATER WAS STILL COVERING ROUTE
  91 ON THE SOUTH SIDE OF WYOMING. A CAR WAS STALLED IN FLOOD
  WATER ON ROUTE 91 NEAR DUNCAN. WATER COVERED THE INTERSECTION
  ROUTE 90 AND SLANE ROAD EAST OF PRINCEVILLE. ALSO...MULTIPLE
  STARK COUNTY LOW LYING ROADS WERE STILL AFFECTED BY WATER.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRADFORD...
  CASTLETON...CHILLICOTHE...ELMIRA...ELMORE...LA FAYETTE...LAURA...
  OSCEOLA...PRINCEVILLE...TOULON...WEST JERSEY AND WYOMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4123 8963 4097 8964 4097 8945 4095 8945
      4092 8946 4092 8948 4091 8999 4115 8998
      4116 8988 4120 8987 4124 8976

$$

SHIMON
1 follow-up statement
052 
WGUS73 KILX 271559
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CDT MON MAY 27 2013

ILC143-175-271613-
/O.EXP.KILX.FF.W.0020.000000T0000Z-130527T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA IL-STARK IL-
1059 AM CDT MON MAY 27 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR STARK AND NORTHERN
PEORIA COUNTIES WILL BE ALLOWED TO EXPIRE AT 1100 AM CDT...

SEVERAL ROADS IN STARK COUNTY REMAIN FLOODED FROM THE EARLIER RAIN. 
AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR STARK COUNTY UNTIL 4 PM 
AS A RESULT.

THE PEORIA COUNTY SHERIFF REPORTED THAT EARLIER FLOODING HAS
SUBSIDED...SO THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4123 8963 4097 8964 4097 8945 4095 8945
      4092 8946 4092 8948 4091 8999 4115 8998
      4116 8988 4120 8987 4124 8976

$$
GEELHART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:40 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 27, 3:40 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
340 AM CDT MON MAY 27 2013

.DISCUSSION...
ISSUED 340 AM CDT MON MAY 27 2013

SHORT TERM...TODAY THROUGH TUESDAY

WARM FRONT AT 08Z EXTENDED FROM THE IA/MO BORDER SOUTHEAST TO NEAR
MOUNT VERNON. FRONT HAS BECOME MORE DIFFICULT TO DEFINE DUE TO
SEVERAL RECENT CONVECTIVE COMPLEXES AND RESULTING OUTFLOW. THESE
COMPLEXES HAVE BEEN FED BY STRONG 850-700 MB WARM/MOIST
ADVECTION...AND LATEST VWP/S OVER MO INDICATE 30-40 KT FLOW AT
THESE LEVELS SUPPLYING INSTABILITY INTO THE LOW AND MID LEVEL
BOUNDARIES. THIS ACTIVITY SHOULD FESTER INTO THE MORNING BEFORE
THE LLJ VEERS AND WEAKENS BY 15Z. NEXT LARGER UPSTREAM MCS OVER
WESTERN IA IS FORECAST TO DIMINISH BY HI-RES MODELS BY TIME IT
REACHES THE MS RIVER LATER THIS MORNING...BUT THIS COULD SEND
ANOTHER OUTFLOW BOUNDARY INTO THE CWA THIS AFTERNOON. IF CLEARING
OCCURS AFTER THIS MORNINGS STORMS...STRONG TO SEVERE T-STORMS WILL
BE POSSIBLE THIS AFTERNOON DUE TO SHEAR NEARBY SYNOPTIC AND
MESOSCALE BOUNDARIES AND ENHANCED INSTABILITY. SPC HAS EXPANDED
DAY 1 SLIGHT RISK TO INCLUDE THE WESTERN CWA. PRECIPITABLE WATER
REMAINS HIGH AT 1.5-1.7 INCHES SO PERIODS OF HEAVY RAIN POSSIBLE
ONCE AGAIN...AND WITH SATURATED GROUND FROM RECENT RAINS 1-HR FFG
NUMBERS ARE UNDER 1.5 INCHES FOR MUCH OF THE WESTERN HALF OF THE
CWA. WILL EXTEND CURRENT FLASH FLOOD WATCH THROUGH 12Z TUE AND
EXPAND TO INCLUDE ALL COUNTIES ALONG AND WEST OF A MCLEAN TO
SHELBY LINE.

THE WARM FRONT WILL GRADUALLY LIFT NORTH OF THE CWA ON TUESDAY BUT
THIS PROCESS MAY BE IMPEDED BY CONVECTIVE OUTFLOW. RECENT MODEL
RUNS NOW SHOW MORE STORMS WILL BE POSSIBLE TUESDAY...AND HAVE
HIGHEST CHANCES IN THE NORTHERN CWA CLOSER TO THE BOUNDARY.
FORECAST SOUNDINGS LOOK MORE IMPRESSIVE FOR SEVERE STORMS AS THE
BOUNDARY LAYER WILL BE MORE UNSTABLE THAN TODAY AND DEEP LAYER
SHEAR INCREASES.

LONG TERM...WEDNESDAY THROUGH SUNDAY

BY WEDNESDAY WE WILL BE FIRMLY IN THE WARM SECTOR WITH THE FRONT
LIFTING WELL NORTH. BRISK SOUTHERLY WINDS WILL PRODUCE WIDESPREAD
MID 80S HIGHS.

AFTER A BRIEF BREAK FROM THE ACTIVE PATTERN...AN UPPER LOW MOVING
INTO THE PLAINS WILL BRING INCREASING STORM CHANCES FROM THE WEST
FOR THURSDAY AND FRIDAY. 00Z MODEL RUNS ARE MORE PROGRESSIVE WITH
THIS SYSTEM THAN 24 HOURS AGO...AND HIGHER CHANCE POPS FOR THE
WESTERN HALF OF THE CWA FROM THE MODEL CONSENSUS FOR THU/FRI LOOK
GOOD. THE FAR EAST AND SOUTHEAST CWA MAY STAY DRY UNTIL LATER
FRIDAY AND INTO SATURDAY WHEN THE COLD FRONT IS FORECAST TO SHIFT
INTO THE STATE. THE SYNOPTIC SETUP FAVORS MORE HEAVY RAIN AND
POSSIBLE SEVERE WEATHER WITH THIS SYSTEM. TEMPS SHOULD COOL BACK
TO NORMAL IN THE POST-FRONTAL AIRMASS ON SUNDAY.

25
&&

.AVIATION...
ISSUED 1220 AM CDT MON MAY 27 2013

WARM FRONT AT 05Z EXTENDED FROM SOUTHWEST IOWA SOUTHEAST THROUGH
NORTHERN MO AND INTO SOUTHERN IL AND IN. SEVERAL CONVECTIVE
COMPLEXES HAVE OCCURRED TO THE NORTH OF THIS BOUNDARY THIS
EVENING...AND ARE EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS
IMPACTING THE CENTRAL IL TERMINALS. PRIMARILY MVFR CIGS AND VSBYS
ASSOCIATED WITH SHOWERS...BUT ISOLATED IFR IN MORE INTENSE
THUNDERSTORMS. PERIODIC SHOWERS AND STORMS ARE EXPECTED TO
CONTINUE THROUGH 15Z. WINDS WILL GRADUALLY VEER AROUND TO THE
SOUTHEAST THIS MORNING...AND EVENTUALLY SOUTH BY MONDAY AFTERNOON
AS THE WARM FRONT GRADUALLY LIFTS NORTH. AS THE GRADIENT FIRMS UP
SOME 15-18 KTS GUSTS ARE ANTICIPATED FOR THE AFTERNOON. WILL
LIKELY SEE A BREAK IN THE ACTIVITY AROUND LATE MORNING OR
MIDDAY...HOWEVER STRONG CONVECTION IS POSSIBLE DURING THE
AFTERNOON...ESPECIALLY ALONG AND NORTH OF THE ADVANCING WARM
FRONT.
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ027>031-036>038-
040>043-047>053-061.

&&
Hazardous weather outlook, May 26, 3:24 PM CDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN MAY 26 2013

ILZ027-036-040-041-047-271100-
CASS-FULTON-KNOX-MASON-SCHUYLER-
324 PM CDT SUN MAY 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH
WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT
EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. MUCH OF THE
AREA HAS ALREADY RECEIVED HEAVIER RAIN THIS WEEKEND...AND THIS
ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS.

MINOR FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER
OVERNIGHT...WITH RIVER LEVELS ALSO RISING AGAIN ALONG THE ILLINOIS
RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL
AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME
HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST
STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT.

FLOODING ON THE SPOON RIVER SHOULD SUBSIDE ON TUESDAY...BUT WILL
CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...
REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED.

ILZ028>031-037-038-271100-
MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
324 PM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...AND BECOME
MORE NUMEROUS OVERNIGHT. WHILE SEVERE WEATHER IS NOT EXPECTED...
SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY...AND HEAVY RAIN WILL
AGAIN BE A CONCERN. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SOME
HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY NIGHT...AND MOST
STORMS SHOULD BE NORTH OF THE AREA ON TUESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
SATURDAY...WITH THE BEST CHANCES ON FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...
REPORTS OF RAINFALL AMOUNTS WOULD BE APPRECIATED.

ILZ049-050-271100-
MORGAN-SCOTT-
324 PM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME NUMEROUS DURING THE EVENING...
CONTINUING OVERNIGHT. THESE ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY
WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY
NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
SATURDAY.

RIVER LEVELS WILL BEGIN TO RISE AGAIN ALONG THE ILLINOIS RIVER
EARLY THIS WEEK. MINOR FLOODING WILL CONTINUE NEAR VALLEY
CITY...AND MAY DEVELOP TOWARD MID WEEK AROUND MEREDOSIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042-048-051>053-061-271100-
CHRISTIAN-LOGAN-MACON-MENARD-SANGAMON-SHELBY-
324 PM CDT SUN MAY 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS DURING THE EVENING... WITH
WIDESPREAD STORMS OVERNIGHT. WHILE SEVERE WEATHER IS NOT
EXPECTED...SOME OF THE STORMS WILL PRODUCE HEAVY RAIN. LOCALLY
HEAVY RAIN HAS ALREADY OCCURRED THIS WEEKEND...AND THIS
ADDITIONAL RAIN MAY RESULT IN SOME FLOODING OF ROADS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY ON MEMORIAL DAY. WHILE WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE GUSTY
WINDS AND SOME HAIL. THE THREAT OF STORMS WILL DIMINISH MONDAY
NIGHT.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER...
REPORTS OF RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED.

ILZ043>046-054>057-271100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION-
324 PM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE AREA OVERNIGHT... WITH THE
HIGHEST CHANCES NORTH OF A DECATUR TO PARIS LINE. THESE ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY AGAIN ON MONDAY. WHILE THESE ARE NOT
EXPECTED TO BE SEVERE...SOME OF THE STORMS MAY CONTAIN GUSTY WINDS
AND HAIL.

ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE IN THE WEEK...MAINLY
FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-271100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
324 PM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...BUT THESE SHOULD
NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE SCATTERED OVER THE AREA ON MEMORIAL DAY...
BUT SHOULD DIMINISH DURING THE EVENING. THESE ARE NOT EXPECTED TO
BE SEVERE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE IN THE WEEK...MAINLY
FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, May 26, 11:09 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      6 ENE WYOMING           41.10N 89.67W
05/26/2013                   STARK              IL   EMERGENCY MNGR

            6 INCHES OF WATER FLOWING OVER THE ROAD AT ROUTE 17 AND
            ROUTE 40.

&&

DRH
Local storm report, May 26, 11:14 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1114 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/26/2013  M1.65 INCH       PEORIA             IL   NWS EMPLOYEE

&&

DRH
Local storm report, May 26, 11:44 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     FLASH FLOOD      4 SE MINONK             40.86N 88.98W
05/26/2013                   WOODFORD           IL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT ROUTE 116 AND COUNTY ROAD 3000E.

&&

DRH
Local storm report, May 27, 12:01 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     FLASH FLOOD      1 S CAMP GROVE          41.07N 89.63W
05/26/2013                   MARSHALL           IL   LAW ENFORCEMENT

            WATER OVER THE ROAD ON ROUTE 40 NEAR CAMP CREEK.

1149 PM     FLASH FLOOD      WENONA                  41.05N 89.05W
05/26/2013                   MARSHALL           IL   LAW ENFORCEMENT

            WATER OVER THE ROAD ON ROUTE 17 NEAR WENONA.

&&

DRH
Local storm report, May 27, 12:06 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1206 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      1 S WYOMING             41.05N 89.77W
05/26/2013                   STARK              IL   EMERGENCY MNGR

            ROUTE 91 CLOSED DUE TO HIGH WATER.

0910 PM     FLASH FLOOD      WEST JERSEY             41.02N 89.93W
05/26/2013                   STARK              IL   EMERGENCY MNGR

            ROUTE 78 AT WEST JERSEY CLOSED DUE TO HIGH WATER.
            MULTIPLE SECONDARY ROADS AROUND THE COUNTY ALSO REPORTED
            AS FLOODED.

0915 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
05/26/2013  M2.55 INCH       KNOX               IL   CO-OP OBSERVER

            RAINFALL SINCE 6AM THIS MORNING.

0915 PM     FLASH FLOOD      ALTONA                  41.12N 90.16W
05/26/2013                   KNOX               IL   CO-OP OBSERVER

            MULTIPLE SECONDARY ROADS REPORTED AS FLOODED.

0950 PM     LIGHTNING        GALESBURG               40.95N 90.38W
05/26/2013                   KNOX               IL   TRAINED SPOTTER

            REPORT OF MULTIPLE HOMES BEING STRUCK BY
            LIGHTNING...CAUSING FIRES.

1035 PM     FLASH FLOOD      TOULON                  41.09N 89.86W
05/26/2013                   STARK              IL   EMERGENCY MNGR

            ROUTE 91 AND 17 IN TOULON IS CLOSED DUE TO HIGH WATER.
            MANY OTHER SECONDARY ROADS ACROSS THE COUNTY FLOODED AT
            THIS TIME.

1040 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
05/26/2013  M1.75 INCH       KNOX               IL   CO-OP OBSERVER

            REPORT OF 1.75 INCHES OF RAIN SINCE 7AM TODAY. STORM
            TOTAL OF 3.00 INCHES...INCLUDING RAIN FROM YESTERDAY.

1045 PM     FLASH FLOOD      GILSON                  40.87N 90.20W
05/26/2013                   KNOX               IL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT ROUTE 97 NEAR GILSON.

1045 PM     FLASH FLOOD      4 NE VICTORIA           41.07N 90.04W
05/26/2013                   KNOX               IL   LAW ENFORCEMENT

            WATER OVER THE ROAD ON ROUTE 180 AT WALNUT CREEK.

1055 PM     FLASH FLOOD      6 ENE WYOMING           41.10N 89.67W
05/26/2013                   STARK              IL   EMERGENCY MNGR

            6 INCHES OF WATER FLOWING OVER THE ROAD AT ROUTE 17 AND
            ROUTE 40.

1058 PM     HEAVY RAIN       TOULON                  41.09N 89.86W
05/26/2013  M2.98 INCH       STARK              IL   COCORAHS

            RAINFALL TOTAL SINCE 7 AM THIS MORNING.

1100 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/26/2013  M1.65 INCH       PEORIA             IL   NWS EMPLOYEE

1135 PM     FLASH FLOOD      4 SE MINONK             40.86N 88.98W
05/26/2013                   WOODFORD           IL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT ROUTE 116 AND COUNTY ROAD 3000E.

1149 PM     FLASH FLOOD      WENONA                  41.05N 89.05W
05/26/2013                   MARSHALL           IL   LAW ENFORCEMENT

            WATER OVER THE ROAD ON ROUTE 17 NEAR WENONA.

1149 PM     FLASH FLOOD      1 S CAMP GROVE          41.07N 89.63W
05/26/2013                   MARSHALL           IL   LAW ENFORCEMENT

            WATER OVER THE ROAD ON ROUTE 40 NEAR CAMP CREEK.

&&

DRH
Local storm report, May 27, 3:50 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      1 S AVON                40.65N 90.44W
05/27/2013                   FULTON             IL   LAW ENFORCEMENT

            WATER FLOWING ACROSS RT 41 SOUTH OF AVON. IDOT PUTTING UP
            SIGNS.

0330 AM     FLASH FLOOD      4 W CANTON              40.56N 90.12W
05/27/2013                   FULTON             IL   LAW ENFORCEMENT

            WATER FLOWING ACROSS RT 9 IN SEVERAL LOCATIONS ACROSS
            FULTON COUNTY BETWEEN CANTON AND BUSHNELL. IDOT PUTTING
            UP SIGNS.

&&

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:36 PM CDTFlash Flood WarningILXKnox9 hr
May 26, 7:49 PM CDTFlash Flood WarningILXMarshall, Peoria, Stark9 hr
May 26, 10:18 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford9 hr
May 27, 2:56 AM CDTFlash Flood WarningILXFulton6 hr
May 27, 3:26 AM CDTAreal Flood AdvisoryILXCass, Morgan, Schuyler6 hr
May 27, 4:25 AM CDTAreal Flood WarningILXKnox6 hr
May 27, 7:28 AM CDTAreal Flood WarningILXPeoria, Woodford6 hr
May 27, 10:57 AM CDTAreal Flood WarningILXStark5 hr
May 27, 1:54 PM CDTSpecial Weather StatementILXMorgan, Sangamon51 min
May 27, 1:59 PM CDTSpecial Weather StatementILXLogan, Menard46 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
May 27, 2:59 PM CDTTornado WarningILXSangamon31 min
May 27, 3:10 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon50 min
May 27, 3:30 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon30 min
May 27, 3:32 PM CDTFlash Flood WarningILXSangamon3 hr
May 27, 3:40 PM CDTSpecial Weather StatementILXMoultrie35 min

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.